Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taken misoprostol, pregnancy terminated successfully, cramping and bleeding

yes hello... a friend of mine had taken the pill misoprostol ...she took the pill on wednesday ,3 days later she went in for an ultra sound and the doctor said the pregnancy had been successfully terminated and that her utrus was clear ,the only problem being she is still experiencing horrible cramping and bleeding .is this normal ?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
It is usual to experience mild cramping and bleeding for another week or two after abortion. but if it has become unbearable then she can take an antispasmodic to relieve the same.
If her ultrasound is clear then there is nothing to worry.
In case you have any other question you can consult me on health care magic.
Dr Manisha Jain
Take care and wish you all the best.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor